# SDR C2X2008F00044

- Difficulty date: September 6, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Condition: Inoperative
- Location: Mlg
- Part time: 22,073 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT. THE AC RETURNED WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONICS UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AC WAS APPROVED FOR RETURN TO SERVICE. (K)
